U.S. doctors online nowAsk doctors free
A female asked:

Hi i've had my period a week ago was normal i'm now spotting with cramps i took metronidazole could it be a side effect the blood was red now brown.

1 doctor answer1 doctor weighed in
Dr. Heidi Fowler
Psychiatry 26 years experience
Metronidazole: I did not see vaginal bleeding/ irregular bleeding as a side effect of metronidazole. Abdominal cramping can occur> REF: https://www.drugs.com/sfx/metronidazole-side-effects.html
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Sep 8, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.